# SDR FDEA2018081432027

- Difficulty date: July 23, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S25972425
- Condition: Corroded
- Location: Bs 826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  BS 826, LONGERON 51L HAD CORROSION.   REPAIRED IAW SRM 3-10-00,  FIG 2, SH 1.
